# SDR HALA2014100700165

- Difficulty date: October 7, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 18,427 hours, 3,038 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Adiru
- Part number: 43344190002
- Part serial: 02464
- Condition: Warning Message
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE,  RECEIVED NR 1 ECAM ADR FAULT.  REPLACED NR 1 ADIRU IAW AMM 34-12-34-400-801A.  OPS CHECKED OK.
